MAUDE Adverse Event Report: NEXUS MEDICAL, LLC NEXUS TKO®; SET, ADMINISTRATION, INTRAVASCULAR

NEXUS MEDICAL, LLC NEXUS TKO®; SET, ADMINISTRATION, INTRAVASCULAR
Model Number N3561
Health Effect - Clinical Code Low Pulmonary Arterial Wedge Pressure (2479)
Date of Event 01/12/2018
Type of Reportable Event Malfunction
Event or Problem Description
Iv manifold broke while disconnecting manifold from port tubing to draw blood cultures.The round portion of the manifold that screws into the ports tubing popped off of the rest of the manifold, making it impossible to hook the manifold back up to the port tubing.In order to replace the manifold, the new manifold had to be flushed with saline.Thus it took a while for the drips that had been infusing in the manifold (fentanyl, versed, and epinephrine) to reach the patient.Resident and charge rn were notified of resulting decrease in mean arterial pressures (maps) due to delay in epinephrine reaching the patient.Pt remained stable, maps returned to within defined limits after ~15 minutes of infusion through the new manifold.Damaged manifold put in plastic baggie and left in supervisor's mailbox for viewing.

Brand Name
NEXUS TKO®
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
NEXUS MEDICAL, LLC
11315 strang line road
lenexa KS 66215
MDR Report Key7243767
Report Number7243767
Device Sequence Number984153
Product Code FPA
UDI-Device Identifier10815879020731
UDI-Public(01)10815879020731
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/25/2018
Report Date (Section F) 01/25/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Nurse
Device Model NumberN3561
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer01/25/2018
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/06/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA01/25/2018